# SDR 2004UALA00732

- Difficulty date: August 7, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 75,873 hours, 19,416 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT ENG COMPRESSOR EXPERIENCED A COMPRESSOR STALL.  STALL STOPPED WHEN RT THROTTLE RETARDED.  RESET BLEED ALL INDICATIONS NORMAL.  ALL POST-COMPRESSOR STALL TROUBLESHOOTING ACCOMPLISHED IMMEDIATELY AFTER EVENT, NO DEFECTS FOUND.  DECIDED TO WATCH ENG FOR ANY REPEAT STALLING, NO FURTHER ANOMALIES NOTED.  ENGINE REMOVED AND INSTALLED ON ANOTHER AIRCRAFT FOR ENG REPOSITIONING PURPOSES ONLY WITH NO FURTHER STALLING EVENTS.  THE AIRCRAFT AND ENGINE WAS RETIRED.  CAUSE OF INITIAL EVENT WILL REMAIN 'UNKNOWN'.  NO FURTHER ACTIONS REQUIRED.
